# SDR DALA2021110806847

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CORROSION ON SLANT SUPPORTS (2EAS), (1EA) ON STA 639 BTW S-26R TO S-24R AND ALSO (1EA) ON STA 620 BTW S26R TO 24R AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00261. SLANT SUPPORTS (2EAS), (1EA) ON STA 639 BTW S-26R TO S-24R AND ALSO (1EA) ON STA 620 BTW S26R TO 24R AT FWD CARGO COMPARTMENT WERE REPLACED. PER B757-200 SRM. (2006149)
